Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 66, NWS Tallahassee, FL

June 12, 2007Berrien County, Lanier County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 12, 2007, 8:00 AM EDT for Berrien County, Lanier County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 8:00 AM EDT (12:00 UTC)
Expired
Jun 12, 2007, 8:30 AM EDT
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Berrien County, GA, Lanier County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1308 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 121200
SVRTAE
GAC019-173-121230-
/O.NEW.KTAE.SV.W.0066.070612T1200Z-070612T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
800 AM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  CENTRAL LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF LAKELAND...

* UNTIL 830 AM EDT

* AT 758 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF RAY CITY...OR
  ABOUT 10 MILES SOUTHEAST OF ADEL...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAY CITY BY 805 AM EDT...
  LAKELAND BY 820 AM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3112 8298 3105 8297 3089 8299 3089 8299
      3097 8303 3097 8314 3103 8317 3104 8328
      3107 8327 3111 8331 3113 8331

$$
1 follow-up statement
000 
WWUS52 KTAE 121215
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EDT TUE JUN 12 2007

GAC019-173-121230-
/O.CON.KTAE.SV.W.0066.000000T0000Z-070612T1230Z/
LANIER GA-BERRIEN GA-
814 AM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTH CENTRAL BERRIEN AND CENTRAL LANIER COUNTIES...

AT 810 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR RAY CITY...OR ABOUT
6 MILES WEST OF LAKELAND...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKELAND BY 820 AM EDT...
  COURTHOUSE BY 825 AM EDT...
  STOCKTON BY 830 AM EDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTH CENTRAL GEORGIA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3112 8298 3105 8297 3089 8299 3089 8299
      3097 8303 3097 8314 3103 8317 3104 8328
      3107 8327 3111 8331 3113 8331

$$

12-WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 AM EDT, 5 hours 50 minutes earlier.

Area forecast discussion, Jun 12, 2:10 AM EDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EDT TUE JUN 12 2007

.SYNOPSIS...MONDAY WAS THE LAST IN THE SERIES OF HOT AND DRY DAYS
ACROSS THE REGION...AND ALTHOUGH THE DAYLIGHT HOURS HAVE GONE
QUIETLY...SOME STRONG STORMS HAVE NOW DEVELOPED JUST TO THE N OF OUR
CWA ACROSS CENTRAL GA. SOME OF THESE APPEAR TO BE PRODUCING VERY
LARGE HAIL WITH 70+ DBZ CORES ABOVE 25K FT. HOWEVER...AS THESE
STORMS ATTEMPT TO MOVE S-SE INTO THE SOMEWHAT DRIER AIR ACROSS OUR
CWA...THEY ARE STRUGGLING TO RE-DEVELOP AND INSTEAD APPEAR TO BE
ALIGNING MORE ON THE E-W MOISTURE AXIS JUST TO OUR N. THIS WILL
LIKELY KEEP THE SEVERE WX THREAT GENERALLY TO OUR N OVERNIGHT...BUT
WILL NEED TO KEEP A CLOSE EYE ON OUR NE GA COUNTIES DURING THE NEXT
FEW HRS...ESPECIALLY IN THE TURNER...BEN HILL...AND IRWIN
VICINITIES. OVER THE COASTAL WATERS...WINDS CONTINUE LIGHT OUT OF
THE SW...AND THERE ARE SOME VERY HIGH TDS (78-82) POOLING IN THE
NORTHERN GULF WHICH MAY HELP FUEL THE CONVECTION LATER TODAY.

&&

.SHORT TERM...EVEN THOUGH IT APPEARS THAT MUCH OF THIS 1ST BATCH OF
STRONG CONVECTION WILL MISS THE CWA OVERNIGHT....CONDITIONS DO
APPEAR RIPE FOR A VERY ACTIVE DAY ACROSS MUCH OF THE REGION TODAY...
ESPECIALLY TO THE EAST OF THE APALACHICOLA RIVER WHERE THE DYNAMICS
AND LOW LEVEL MOISTURE WILL BE MOST FAVORABLE. THAT LARGE AREA OF
MOISTURE POOLING WHICH BEGAN ON SUNDAY NIGHT OVER SC AND GA WILL
PARTIALLY WORK ITS WAY SOUTHWARD INTO EASTERN PORTIONS OF THE
CWA...AND UPPER LEVEL ENERGY WILL CONTINUE TO FEED OFF THIS MOISTURE
AND PRODUCE SOME POTENTIALLY STRONG TO SEVERE STORMS. LARGE HAIL AND
DAMAGING WINDS SHOULD BE THE GREATEST THREATS TO OUR AREA FOR THIS
EVENT. FURTHER TO THE WEST...THE SEA BREEZE CIRCULATION MAY PLAY AN
IMPORTANT ROLE AS WELL...AND SOME OF THE HIGH SFC DEWPOINTS POOLING
OVER THE N GULF COULD ENHANCE THE CONVECTION OVER THE FL PANHANDLE
AND SE AL BEFORE THE DAY IS THROUGH. THE ONE LIMITING FACTOR FOR
STRONG STORMS TODAY MAY BE THE TIMING OF THE CONVECTION...WHICH MAY
BEGIN EARLY ENOUGH IN THE DAY TO PREVENT MAXIMUM HEATING AND
INSOLATION. ON THE POSITIVE SIDE...HOPEFULLY MOST AREAS WILL RECEIVE
SOME MORE MUCH NEEDED RAINFALL. AFTER THIS INITIAL SHORTWAVE PIVOTS
THROUGH THE REGION LATER TODAY AND TONIGHT...A BATCH OF DRIER AIR
WILL MOVE IN FROM THE N FOR WED AND THU...AND ALTHOUGH GUIDANCE
NUMBERS FOR POPS HAVE FALLEN QUITE A BIT...AM NOT YET CONVINCED THAT
WE WILL BE COMPLETELY FREE FROM CONVECTION THESE DAYS. THEREFORE...
WILL PLAN ON KEEPING SLIGHT CHANCE POPS IN THE FCST FOR THE TIME
BEING.

&&

.LONG TERM...THE GFS HAS NOW SIGNIFICANTLY BACKED OFF ON ITS
PROJECTED TROPICAL DISTURBANCE EMERGING INTO THE GULF OF MEXICO OVER
THE WEEKEND...BUT ITS STILL DOES BRING IN SOME GULF MOISTURE FROM
THE SW AHEAD OF THE NEXT TROF EARLY NEXT WEEK. OUT AHEAD OF THIS...
WE MAY BRIEFLY RETURN TO UPPER LEVEL RIDGING OVER THE WEEKEND WITH
HIGHER AFTERNOON TEMPS...BUT NOTHING OF SIMILAR MAGNITUDE TO THIS
LAST HEAT WAVE IS EXPECTED AT THIS TIME.

&&

.MARINE...WITH THE WEAK PRESSURE GRADIENT CONTINUING...THE SEA
BREEZE CIRCULATION SHOULD DOMINATE THE WIND FLOW OVER THE COASTAL
WATERS.

&&

.AVIATION...BY DAYBREAK...COULD SEE SOME DEVELOPING PATCHY FOG OVER
THE TERMINALS (MVFR). THERE IS ALSO THE POSSIBILITY OF A FEW LIGHT
SHOWERS MOVING IN FROM THE NNW OVER THE KABY TERMINAL BEFORE
DAYBREAK. LATER TODAY...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN
UPPER LEVEL TROUGH WILL BE THE MAIN CONCERN ACROSS THE AREA...
ESPECIALLY FROM THIS AFTERNOON THROUGH THE EVENING HOURS.
KTLH...KVLD...AND KABY WILL BE AFFECTED THE MOST BY STRONG TO
POSSIBLY SEVERE THUNDERSTORMS WITH THE MAIN THREATS BEING
HAIL...GUSTY WINDS...AND LIGHTNING. WILL COVER THIS WITH
PROB30/TEMPO GROUPS.

&&

.FIRE WEATHER...WITH INCREASING LOW LEVEL MOISTURE AND COOLER
AFTERNOON HIGH TEMPERATURES...NO CONCERNS ARE ANTICIPATED FOR THE
NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  88  66  91  67  89 /  50  30  20  10  20
PANAMA CITY  88  73  90  71  88 /  40  30  20  10  20
DOTHAN       91  69  91  68  91 /  40  20  20  10  20
ALBANY       91  67  89  66  91 /  60  20  20  10  30
VALDOSTA     87  65  89  64  89 /  60  20  20  10  30
CROSS CITY   87  67  90  65  89 /  50  30  20  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...GIBBS
Hazardous weather outlook, Jun 12, 4:56 AM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT TUE JUN 12 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA
TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE
REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS
GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON
WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE
SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH
FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

17-GOULD

In the hours before

Special weather statement, Jun 12, 6:04 AM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
604 AM EDT TUE JUN 12 2007

GAZ125-121045-
DOUGHERTY-
604 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 645 AM EDT

AT 601 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DAWSON...MOVING SOUTH AT 20
MPH.

DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM HAS ALREADY PRODUCED QUARTER TO BASEBALL SIZED
HAIL IN THE BRONWOOD AREA OF TERRELL COUNTY BUT HAS WEAKENED
SLIGHTLY. IF THE STORM RE-INTENSIFIES....A SEVERE THUNDERSTORM
WARNING WILL BE ISSUED FOR DOUGHERTY COUNTY.

THIS STORM IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jun 12, 6:24 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
624 AM EDT TUE JUN 12 2007

GAZ126-121130-
LEE-
624 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY...

* UNTIL 730 AM EDT

AT 620 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEESBURG...MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jun 12, 6:45 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 AM EDT TUE JUN 12 2007

GAZ125-127-145-146-121145-
COLQUITT-DOUGHERTY-MITCHELL-WORTH-
645 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COLQUITT...
DOUGHERTY...MITCHELL AND WORTH COUNTIES...

* UNTIL 745 AM EDT

AT 643 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PUTNEY...MOVING SOUTHEAST AT
25 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Local storm report, Jun 12, 6:53 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 AM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TSTM WND GST     ALBANY                  31.58N 84.18W
06/12/2007  M49 MPH          DOUGHERTY          GA   ASOS

            43 KNOT WIND GUST AT KABY ASOS.

&&

GOULD
Special weather statement, Jun 12, 6:54 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 AM EDT TUE JUN 12 2007

GAZ124-121200-
TERRELL-
654 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TERRELL COUNTY...

* UNTIL 800 AM EDT

AT 649 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DAWSON...MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jun 12, 7:13 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
713 AM EDT TUE JUN 12 2007

GAZ129-121200-
TIFT-
713 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TIFT COUNTY...

* UNTIL 800 AM EDT

AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OMEGA...OR 11 MILES SOUTHWEST OF TIFTON...
MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:28 AM EDTSevere Thunderstorm WarningTAETerrell47 min
Jun 12, 5:32 AM EDTSevere Thunderstorm WarningTAELee43 min
Jun 12, 7:37 AM EDTSevere Thunderstorm WarningTAEColquitt, Cook38 min
Jun 12, 7:43 AM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes47 min
Jun 12, 8:30 AM EDTSevere Thunderstorm WarningTAELanier30 min
Jun 12, 8:31 AM EDTSevere Thunderstorm WarningTAELowndes29 min
Jun 12, 5:55 PM EDTSevere Thunderstorm WarningTAEQuitman35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.